Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Puss filled bumps on scrotum and large lump inside Groin. Extreme itching around anus. Suggestion?

Hi there I have had hard pus filled bumps on my scrotum and under my armpits for quite some time now, I was worried it might be something bad so I haven t convinced myself to see a doctor yet. I also get extreme itching around my anus and recently had a larger bump come up on the very inside of my groin . I know it s probably time to see a doctor but I d just like a bit of clarification on what the problem may be. I was thinking folliculitis as I also have feinter small bumps and sometimes small harder bumps across my chest and also red dry skin on my elbows and knees with hard little bumps too. Hope you can give me some insight.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
it could be hydradenitis suppurativa, its a sort of infections occurs at arm pits, groin, the bump which has come at groin could be suppurative lymphadenitis. u need to see surgeon.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor